# SDR UIEA200600270

- Difficulty date: September 27, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 97,368 hours, 16,737 cycles
- Engine: Ge CF650E2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SUPPORT RIB FOR FLYING PANEL, IB OF NR 7 SPOILER AT WBL253.0 HAS A CRACK.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-40-02 FIG. 1.
